# SDR CALA2013112593214

- Difficulty date: November 22, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 42,918 hours, 18,519 cycles
- Engine: Iae V2527A5
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Tape
- Condition: Loose
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTI EROSION TAPE IS COMING OFF IN 4 PLACES ON VERTICAL TAIL.  TRIMMED LOOSE EROSION TAPE IAW MT 55-003.
